# SDR SWIA2019061445975

- Difficulty date: May 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 36,414 hours, 32,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL AT FS559.00+116 CORRODED. (C-CHECK) RO: 06/12/2019 INSTALLED NEW SILL FROM 559 TO 559+80 IAW SRM.
